# SDR 2001UALA00387

- Difficulty date: March 31, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Aircraft time: 66,328 hours, 37,789 cycles
- Engine: Pwa JT8D15
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Condition: Damaged
- Location: Slat Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ACTUATOR ROD END ATTACH POINT HAS AN EXISTING REPAIR WITH DOUBLE DRILLED HOLE AND CRACKED CORNERS. SUPPLEMENTAL DATA UPDATE REPAIRED RIB WITH DOUBLER AND FILLER ON THE SLAT BEAM WEB PER EVA G07938.MAJOR REPAIR ACCOMPLISHED.
